Systèmes bihamiltoniens en dimension impaire
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 3, pp. 345-359.
@article{ASENS_1998_4_31_3_345_0,
     author = {Rigal, Marie-H\'el\`ene},
     title = {Syst\`emes bihamiltoniens en dimension impaire},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {345--359},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 31},
     number = {3},
     year = {1998},
     doi = {10.1016/s0012-9593(98)80138-9},
     zbl = {0943.37032},
     mrnumber = {99c:58126},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(98)80138-9/}
}
TY  - JOUR
AU  - Rigal, Marie-Hélène
TI  - Systèmes bihamiltoniens en dimension impaire
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1998
DA  - 1998///
SP  - 345
EP  - 359
VL  - 4e s{\'e}rie, 31
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(98)80138-9/
UR  - https://zbmath.org/?q=an%3A0943.37032
UR  - https://www.ams.org/mathscinet-getitem?mr=99c:58126
UR  - https://doi.org/10.1016/s0012-9593(98)80138-9
DO  - 10.1016/s0012-9593(98)80138-9
LA  - fr
ID  - ASENS_1998_4_31_3_345_0
ER  - 
%0 Journal Article
%A Rigal, Marie-Hélène
%T Systèmes bihamiltoniens en dimension impaire
%J Annales scientifiques de l'École Normale Supérieure
%D 1998
%P 345-359
%V 4e s{\'e}rie, 31
%N 3
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(98)80138-9
%R 10.1016/s0012-9593(98)80138-9
%G fr
%F ASENS_1998_4_31_3_345_0
Rigal, Marie-Hélène. Systèmes bihamiltoniens en dimension impaire. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 3, pp. 345-359. doi : 10.1016/s0012-9593(98)80138-9. http://www.numdam.org/articles/10.1016/s0012-9593(98)80138-9/

[A] V. Arnold, Méthodes mathématiques de la mécanique classique, edit. Mir, 1976. | MR | Zbl

[BGh] M. Brunella et E. Ghys, Umbilical foliations and transversely holomorphic flows, (Journal of Diff. Geom., vol. 41, 1995, p. 1-19). | MR | Zbl

[Ca1] Y. Carriere, Flots riemanniens, (Astérisque, vol. 116, 1984, p. 31-52). | MR | Zbl

[Ca2] Y. Carriere, Feuilletages riemanniens à croissance polynômiale, (Comm. Math. Helv., vol. 63, 1988, p. 1-20). | MR | Zbl

[D] P. A. Damianou, Masters symmetries and R-matrices for the Toda lattice, (Letters in Math. Physics, vol. 20, 1990, p. 101-112). | MR | Zbl

[GZ] I. M. Gelfand et I. Zakharevitch, Webs, Veronese curves and bihamiltonian systems, (Journ. Funct. Anal, vol. 99, 1991, p. 150-178). | Zbl

[Gh] E. Ghys, Flots transversalement affines et tissus feuilletés, (Mémoires de la Société mathématique de France, vol. 46, p. 123-150, 1991). | Numdam | MR | Zbl

[GhS] E. Ghys et V. Sergiescu, Stabilité et conjugaison différentiable pour certains feuilletages, (Topology, vol. 19, 1979, p. 179-197). | MR | Zbl

[He] G. Hector, Feuilletages en cylindres, (Lecture Notes, vol. 597, 1976, p. 252-271). | MR | Zbl

[HeH] G. Hector et U. Hirsh, Introduction to the Geometry of foliations, (Aspects of Mathematics).

[LM] P. Libermann et C. M. Marle, Géométrie symplectique, bases théoriques de la mécanique, vol. 1-4, (Publ. Univ. Paris 7). | Zbl

[Li] E. Lima, Commuting vector fields on S3, (Ann. of Math., vol. 81, 1965, p. 70-81). | MR | Zbl

[MM] F. Magri et C. Morosi, A geometrical characterisation of integrable hamiltonian systems through the theory of Poisson-Nijenhuis manifolds, (Publ. Dept. Math. Milan, 1984).

[Ma] J. Martinet, Normalisation des champs de vecteurs holomorphes (d'après Brujno) (Séminaire Bourbaki, vol. 564). | Numdam | Zbl

[Mo] P. Molino, Riemannian foliations, (Progress in Math., Birkhaüser, 1988). | MR | Zbl

[NY] T. Nagano et K. Yagi, The affine structures on the real two torus, (Osaks J. Math., vol. 11, 1974, p. 181-210). | MR | Zbl

[R1] M. H. Rigal, Géométrie globale des systèmes bihamiltoniens en dimension impaire, (Thèse Univ-Montpellier II, 1996).

[R2] M. H. Rigal, Rigidité des feuilletages transversalement conformément parallélisables, (prépublication ENS-Lyon, vol. 199, 1996 à paraître au Tohoku Mathematical Journal).

[Ro] H. Rosenberg, Foliations by planes, (Topology, vol. 7, 1968, p. 131-138). | MR | Zbl

[S] H. J. Süssmann, A generalization of the closed subgroup theorem to quotient of arbitrary manifolds, (Jour. Diff. Geom, vol. 101, 1975, p. 151-166). | MR | Zbl

[Ti] D. Tischler, On fibering certain foliated manifolds over S1, (Topology, vol. 9, 1970, p. 153-154). | MR | Zbl

[Tu] F. J. Turiel, Dimension transverse des orbites d'une action feuilletée de ℝn sur une variété feuilletée compacte, (Sém. G. Darboux Univ-Montpellier II, 1987). | Zbl

[V] I. Vaisman, Lectures on the geometry of Poisson manifolds, (Progress in Math., Birkhaüser, 1994). | MR | Zbl

[W] A. Weinstein, Symplectic manifolds and their lagrangian submanifolds, (Adv. in Math., vol. 6, 1971, p. 329-346). | MR | Zbl

Cited by Sources: